# SDR AALA202404021087

- Difficulty date: April 1, 2024
- Submitted: April 2, 2024
- Operation: Air carrier
- Aircraft: N862NN
- Make and model: Boeing 737823
- Aircraft serial: 30905
- Aircraft time: 40,081 hours, 16,969 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gust Lock
- Part number: UNKNOWN
- Condition: Binding
- Location: Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD ENTRY GUST LOCK DIFFICULT TO RELEASE, FORWARD PRESSURE ON DOOR REQUIRED TO RELEASE. **SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN).
